Jump to ContentJump to Main Navigation
Show Summary Details

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board Member: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2015: 0.687

SCImago Journal Rank (SJR) 2015: 0.298
Source Normalized Impact per Paper (SNIP) 2015: 0.476
Impact per Publication (IPP) 2015: 0.677

Mathematical Citation Quotient (MCQ) 2015: 0.04

See all formats and pricing


Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Nontrivial Solutions of Higher-Order Nonlinear Singular Fractional Differential Equations with Fractional Multi-point Boundary Conditions

Shengli Xie
  • Shengli Xie, School of Mathematics and Physics, Urban Construction College, Anhui Jianzhu University, Hefei, Anhui 230601, P. R. China,
  • :
/ Yiming Xie
  • Yiming Xie: School of Civil Engineering, Anhui Jianzhu University, Hefei, Anhui 230601, P. R. China
Published Online: 2016-12-20 | DOI: https://doi.org/10.1515/ijnsns-2016-0060


This paper deals with the existence and multiplicity of nontrivial solutions of fractional multi-point boundary value problems for higher-order nonlinear singular fractional differential equations with sign-changing nonlinear term. The main tool used in the proof is topological degree theory. Some examples are given to illustrate our main results.

Keywords: singular fractional differential equations; nontrivial solution; topological degree; Riemann–Liouville fractional derivative

MSC 2010: 34B10; 34B16; 34B27; 45G10

Received: 2016-04-18

Accepted: 2016-11-27

Published Online: 2016-12-20

Published in Print: 2017-02-01

Funding: The work was supported by Natural Science Foundation of Anhui Province and Anhui Provincial Education Department (1508085MA08, KJ2014A043), P. R. China.

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation. Volume 18, Issue 1, Pages 83–92, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2016-0060, December 2016

Comments (0)

Please log in or register to comment.